Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15254
Title: Asymptotic analysis for proximal-type methods in vector variational inequality problems
Authors: Chen, Z
Keywords: Asymptotic analysis
Convergence analysis
Proximal-type method
Vector variational inequality problems
Weak normal mapping
Issue Date: 2015
Publisher: North-Holland
Source: Operations research letters, 2015, v. 43, no. 3, p. 226-230 How to cite?
Journal: Operations research letters 
Abstract: In this paper, we present a unified approach for studying vector variational inequality problems in finite dimensional spaces via asymptotic analysis. We introduce a class of weak normal mapping by virtue of the vector-valued indicator function. Then, we employ the obtained results to propose a class of proximal-type method to solve the vector variational inequality problems, carry out convergent analysis on the method and prove convergence of the generated sequence to a solution of the vector variational inequality problems under some mild conditions.
URI: http://hdl.handle.net/10397/15254
ISSN: 0167-6377
EISSN: 1872-7468
DOI: 10.1016/j.orl.2015.02.003
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Sep 9, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Sep 23, 2017

Page view(s)

32
Last Week
4
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.